# SDR ASAA2019101403108

- Difficulty date: October 10, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 26,070 hours, 8,455 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ23353
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 16,009 hours, 5,208 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER BYPASS ILLUMINATED. GROUNDED - YES.   REPLACED ENG NR 2 FUEL DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01/401. OPS GOOD PER AMM SUBTASK 73-34-01-840-004-F00. LEAK CHECK AT IDLE POWER GOOD PER TASK 71-00-00-700-801-F00.
